# SDR DHL2004780505

- Difficulty date: September 9, 2004
- Submitted: September 30, 2004
- Operation: Air carrier
- Aircraft: N780DH
- Make and model: Boeing 727223
- Aircraft serial: 22006
- Aircraft time: 59,986 hours, 32,166 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Nr 1 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A "C" CHECK, NR 1 SLAT L/E SURFACE, WS 720 HAS DENT WITH CREASE.  CUT OUT DING AREA NR 1 SLAT L/E SKIN APPROX 3/4 BY 1 1/4 INCH AND FABRICATED ONE DOUBLER APPROX4 3/4" BY 4 3/4" USING 2024-T3 .080 PO 9001135 IAW B727 SRM 57-50-3 FIG 1 ALODINED AND PRIMED DOUBLER IAW B727 SRM 57-10-2.  INSTALLED REPAIR IAW B727 SRM 57-50-3 FIG1.
